# SDR SWIA200413254

- Difficulty date: April 26, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 2,246 hours, 2,132 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE CARGO WARNING / FAN FAIL MESSAGE INFLIGHT.  REPLACED FORWARD CARGO SMOKE DETECTOR.  OPS CHECKS GOOD.
